A-Statistical Korovkin-Type Approximation Theorem For Functions Of Two Variables On An Infinite Interval

dc.contributor.authorDemirci, Kamil
dc.contributor.authorKarakuş, Sevda
dc.date.accessioned2014-08-11T07:09:18Z
dc.date.available2014-08-11T07:09:18Z
dc.date.issued2012
dc.description.abstractIn this paper, using the concept of A-statistical convergence for double sequences, we provide a Korovkin-type approximation theorem for positive linear operators on the space of all real-valued uniform continuous functions on [0;?) x [0;?) with the property that have a finite limit at the infinity. Then, we display an application which shows that our new result is stronger than its classical version.
dc.identifier.citationKamil Demirci, Sevda Karakuş. "A-Statistical Korovkin-Type Approximation theorem For Functions Of Two Variables On An Infinite Interval". Acta Mathematica Universitatis Comenianae. Vol. LXXXI, 2 (2012), pp. 151-157.
dc.identifier.scopus2-s2.0-84866264235
dc.identifier.urihttps://hdl.handle.net/11486/258
dc.identifier.urihttp://www.emis.de/journals/AMUC/_vol-81/_no_2/_demirci/demirci.pdf
dc.identifier.wosWOS:000434726300002
dc.language.isoen
dc.publisherActa Mathematica Universitatis Comenianae
dc.relation.publicationcategoryMakale - Kategorisiz
dc.subjectA-Statistical convergence of double sequence
dc.subjectPositive linear operator
dc.subjectThe Korovkin theorem
dc.subjectBaskakov operator
dc.titleA-Statistical Korovkin-Type Approximation Theorem For Functions Of Two Variables On An Infinite Interval
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
A-STATISTICAL KOROVKIN-TYPE APPROXIMATION THEOREM FOR FUNCTIONS OF TWO VARIABLES ON AN INFINITE INTERVAL.pdf
Boyut:
216.49 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: